# SDR USAAF96055

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: D42153
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED INVERTER.  (M)
